Translator Disclaimer
1995 Existence of solutions for discontinuous differential equations
Daniel C. Biles
Differential Integral Equations 8(6): 1525-1532 (1995).

Abstract

Existence of solutions to initial value problems involving a discontinuous differential equation is studied. Under fairly weak conditions, existence of Carathéodory solutions is proven. Comparisons to theorems in the literature are given and motivation for the result is also discussed.

Citation

Download Citation

Daniel C. Biles. "Existence of solutions for discontinuous differential equations." Differential Integral Equations 8 (6) 1525 - 1532, 1995.

Information

Published: 1995
First available in Project Euclid: 15 May 2013

zbMATH: 0824.34003
MathSciNet: MR1329854

Subjects:
Primary: 34A12
Secondary: 34A34

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 6 • 1995
Back to Top